# SDR SWAA2013112622754

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 58,813 hours, 47,698 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 6978214
- Part serial: D00391
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR & FIRE WARN BELL SOUNDED.  R & R AURAL WARN UNIT IAW MM.
